# SDR AALA201801229015

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 50,126 hours, 21,942 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L2 DOOR ASSIST HANDLE BROKEN IN GALLEY.  REPLACED THE L2 DOOR ASSIST HANDLE IAW AMM 25-23-45.
